RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 80–81 (Mi faa1628)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A Lax representation for systems of S. Kovalevskaya type

A. M. Perelomov


Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 143–144

Bibliographic databases:

UDC: 517.9
Received: 15.12.1980

Citation: A. M. Perelomov, “A Lax representation for systems of S. Kovalevskaya type”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 80–81; Funct. Anal. Appl., 16:2 (1982), 143–144

Citation in format AMSBIB
\Bibitem{Per82}
\by A.~M.~Perelomov
\paper A Lax representation for systems of S. Kovalevskaya type
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 80--81
\mathnet{http://mi.mathnet.ru/faa1628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659174}
\zmath{https://zbmath.org/?q=an:0542.70005|0558.70006}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 143--144
\crossref{https://doi.org/10.1007/BF01081635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1628
  • http://mi.mathnet.ru/eng/faa/v16/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Lax representation with a spectral parameter for the kowalevski top and its generalizations”, Funct. Anal. Appl., 22:2 (1988), 158–160  mathnet  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:311
    Full text:113
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020